Frank Nijhoff
Frank Nijhoff
Professor of Mathematical Physics, University of Leeds
Email verificata su leeds.ac.uk
Titolo
Citata da
Citata da
Anno
The discrete Korteweg-de Vries equation
F Nijhoff, H Capel
Acta Applicandae Mathematica 39 (1-3), 133-158, 1995
2871995
The discrete and continuous Painlevé VI hierarchy and the Garnier systems
FW Nijhoff, AJ Walker
Glasgow Mathematical Journal 43 (A), 109-123, 2001
2222001
Lax pair for the Adler (lattice Krichever–Novikov) system
FW Nijhoff
Physics Letters A 297 (1-2), 49-58, 2002
2142002
Direct linearization of nonlinear difference-difference equations
FW Nijhoff, GRW Quispel, HW Capel
Physics Letters A 97 (4), 125-128, 1983
2091983
Linear integral equations and nonlinear difference-difference equations
GRW Quispel, FW Nijhoff, HW Capel, J Van der Linden
Physica A: Statistical Mechanics and its Applications 125 (2-3), 344-380, 1984
1871984
Integrable mappings and nonlinear integrable lattice equations
VG Papageorgiou, FW Nijhoff, HW Capel
Physics Letters A 147 (2-3), 106-114, 1990
1831990
Similarity reductions of integrable lattices and discrete analogues of the Painlevé II equation
FW Nijhoff, VG Papageorgiou
Physics Letters A 153 (6-7), 337-344, 1991
1501991
On discrete Painlevé equations associated with the lattice KdV systems and the Painlevé VI equation
FW Nijhoff, A Ramani, B Grammaticos, Y Ohta
Studies in applied mathematics 106 (3), 261-314, 2001
1182001
Complete integrability of Lagrangian mappings and lattices of KdV type
HW Capel, FW Nijhoff, VG Papageorgiou
Physics Letters A 155 (6-7), 377-387, 1991
1151991
The lattice Gel'fand-Dikii hierarchy
FW Nijhoff, VG Papageorgiou, HW Capel, GRW Quispel
Inverse Problems 8 (4), 597, 1992
1141992
Discrete systems and integrability
J Hietarinta, N Joshi, FW Nijhoff
Cambridge university press, 2016
1132016
Isomonodromic deformation problems for discrete analogues of Painlevé equations
VG Papageorgiou, FW Nijhoff, B Grammaticos, A Ramani
Physics Letters A 164 (1), 57-64, 1992
1131992
Soliton solutions for ABS lattice equations: I. Cauchy matrix approach
F Nijhoff, J Atkinson, J Hietarinta
Journal of Physics A: Mathematical and Theoretical 42 (40), 404005, 2009
1012009
Discrete painlevé equations
B Grammaticos, FW Nijhoff, A Ramani
The Painlevé Property, 413-516, 1999
1001999
Integrable mappings derived from soliton equations
GRW Quispel, HW Capel, VG Papageorgiou, FW Nijhoff
Physica A: Statistical Mechanics and its Applications 173 (1-2), 243-266, 1991
1001991
Bäcklund transformations and three-dimensional lattice equations
FW Nijhoff, HW Capel, GL Wiersma, GRW Quispel
Physics Letters A 105 (6), 267-272, 1984
991984
Integrable time-discretisation of the Ruijsenaars-Schneider model
FW Nijhoff, O Ragnisco, VB Kuznetsov
Communications in mathematical physics 176 (3), 681-700, 1996
981996
Linearization of the Boussinesq equation and the modified Boussinesq equation
GRW Quispel, FW Nijhoff, HW Capel
Physics Letters A 91 (4), 143-145, 1982
851982
Linearization and solutions of the discrete Painlevé III equation
B Grammaticos, FW Nijhoff, V Papageorgiou, A Ramani, J Satsuma
Physics letters A 185 (5-6), 446-452, 1994
841994
Lagrangian multiforms and multidimensional consistency
S Lobb, F Nijhoff
Journal of Physics A: Mathematical and Theoretical 42 (45), 454013, 2009
742009
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20